# SDR 95ZZZX854

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1110-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-17, FOUND FUSELAGE TOP SKIN AT STA 1110 TO STA 1120 DENTED LEFT AND RIGHT OF BL 0.  REPAIRED PER SRM 53-30-3, FIGURE 3.  AIRCRAFT TOTAL TIME:  36,843 HOURS; 22,210 CYCLES.
